On one generalization of Gross-Sobolev logarithnic inequality

Cover Page

Abstract


We prove an exact integral inequality by means of which one interpolational Sobolev inequality is derived. One generalization of logarithmics Sobolev inequality based on interpolational Sobolev inequality is offered.


About the authors

Sh. M. Nasibov

Institute of Applied Mathematics, Baku State University

Author for correspondence.
Email: nasibov_sharif@mail.ru

Azerbaijan, 23, Akademik Zahid Xəlilov str., Baku, AZ1148

References

  1. Бабенко К. И. // Изв. АН СССР. Сер. мат. 1961. Т. 25. С. 531-542.
  2. Beckner W. // Ann. Math. 1975. V. 102. P. 159-182.
  3. Рид М., Саймон Б. Методы современной математической физики. 2. Гармонический анализ. Самосопряженность. М.: Мир, 1978.
  4. Lieb E. H., Loss M. Analysis. Graduate Studies in Mathematics. N.Y.: AMS, 2001. V. 14.
  5. Насибов Ш. М. // Изв. РАН. Сер. мат. 2009. Т. 73. № 3. С. 127-156.
  6. Cross L. // Amer. J. Math. 1975. V. 97. P. 1061-1683.
  7. Beckner W., Pearson M. // Bull. London Math. Soc. 1998. V. 30. P. 80-84.
  8. Weissler F. B. // Tranc. Amer. Math. Soc. 1978. V. 237. P. 255-259.
  9. Beckner W. // Forum Math. 1999. V. 11. P. 105-137.
  10. Carlen E. A. // J. Func. Anal. 1991. V. 101. P. 194-211.
  11. Насибов Ш. М. // Мат. заметки. 2016. Т. 99. № 2. С. 278-282.
  12. Veling E. J. // J. Ineqnal. Pure Appl. Math. 2002. V. 3. № 4.
  13. Насибов Ш. М. // ДАН. 1989. Т. 307. № 3. С. 538-542.
  14. Насибов Ш. М. // Мат. заметки. 2008. Т. 84. № 2. С. 207-128.

Statistics

Views

Abstract - 134

PDF (Russian) - 114

PlumX


Copyright (c) 2019 Russian academy of sciences

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies